# SDR ASAA2015012110345

- Difficulty date: January 21, 2015
- Submitted: January 23, 2015
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 31,200 hours, 9,542 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 3989084
- Part serial: 8625
- Condition: Malfunctioned
- Location: Lt A/C Pack
- Part time: 31,321 hours, 10,435 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT PACK LIGHT CAME ON WITH RECALL DURING LANDING CHECK.  LIGHT WENT OUT ON MASTER CAUTION RESET.  ACFT GROUNDED.  INTERROGATED NR 1 ZONE TEMP CONTROLLER: FAULTED TCV THIS PACK & OTHER PACK. REPLACED LT PACK TCV.  REF'S: 21-61-00 & 21-51-10.  R & R RT PACK TCV REF: AMM 21-51-10.  ZONE TEMP CONTROLLER NR 1 BITE CK, GOOD.  LK CK GOOD.
